# SDR GLBA2001119

- Difficulty date: June 6, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,809 hours, 15,791 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 DPU FAILED.  INITIALIZED AHARS COMPUTER, OPS CHECKED GOOD.
